# SDR EE4Y2022020515090

- Difficulty date: February 5, 2022
- Submitted: February 5, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 02702
- Aircraft time: 42,792 hours, 27,765 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DESCRIPTION:

DURING THE ALLEGIANT E.O. NO: E5316-0002 REV:00 INSPECTIONS AS RELATED TO THE REF. AD: 2019-20-10, ALI: 531103-01-01, SB: 53-1330, IT WAS FOUND INTERCOSTAL FITTINGS WITH CRACK AND FRAME WITH CORROSION 
ACTION
INTERCOSTAL FITTING REPLACED PER SRM
CORROSION REMOVED PER SRM
HFEC INSPECTION PER PER NTM WITH NIL FINDINGS
ROTO-PROBE INSPECTION PER NTM WITH NIL FINDINGS
MSB 53-1330 APPLIED AT ALL HOLES WITH FOLLOWING DEVIATION:
AT DOOR STOP 1 FOR OUT OF TOLERANCE HOLE, 8-2-N COLDWORKING PERFORMED INSTEAD OF 8-1-N.
